Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online
Ask a Urologist   »  

Can Nu Force GM cure the itching on my penis ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
i have slight itching in my penis for the past 2 days, Can i use Nu Force GM to cure it or what else can i use ????
Posted Mon, 16 Apr 2012 in Penis Problems
Answered by Dr. Pragnesh Vachharajani 25 minutes later

Thanks for posting your query.

Nu force GM is a cream which contains three ingredients steroid,anti fungal and antibiotic.

First of all it is important to know the reason for itching.There could be various reason for it,like some local allergy,some infection.

Allergy could be due to some local application of cream or jelly,condom,some lubricant or even some allergy to detergent used for washing clothes.

In case of unprotected sex or sex with partner who is having asymptomatic infection a disease can be transmitted.

When you use steroid without proper examination the symptoms or local finding that helps in diagnosis is masked.

Please do the following,

In case of no visible lesion it will be advisable that rather then applying any thing locally you take anti allergic tablet like allerest.This will definitely help.

In any thing is visible than please visit your family physician and take his advised.After examination specific drug for local application can be advised.

Please do not apply anything at present,do not use condom etc.I do not see any reason for worry at this moment.

I hope this answers your query.I will be available for follow up.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor